On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations

Lomtatidze, Alexander and Opluštil, Zdeněk: On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_016_001-021.pdf

Download (175kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 16
ISSN: 1417-3875
Page Range: pp. 1-21
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Határérték probléma, elsőrendű lineáris funkcionális differenciálegyenlet
Additional Information: Bibliogr.: 21. p.
Date Deposited: 2017. May. 16. 16:20
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42734

Actions (login required)

View Item View Item